Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 37, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 30, 2005, 3:38 PM CDT for Clay County, Platte County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 30, 2005, 9:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Clay County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:00 PM CDT | FLASH FLOOD | Parkville, MO | SEVERAL ROADS CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 302038 FFWEAX MOC047-165-010245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 338 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHRN PLATTE COUNTY IN WEST CENTRAL MISSOURI SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI * UNTIL 945 PM CDT * AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FARLEY...GLADSTONE...KCI AIRPORT...LIBERTY...PARKVILLE... BIRMINGHAM...CLAYCOMO...FERRELVIEW...GLENAIRE...HOUSTON LAKE...LAKE WAUKOMIS AND NORTHMOOR. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. LAT...LON 3932 9440 3913 9440 3922 9488 3934 9490 $$ NRR
3 follow-up statements
000 WGUS73 KEAX 302212 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 505 PM CDT THU JUN 30 2005 MOC047-165-010245- PLATTE MO-CLAY MO- 505 PM CDT THU JUN 30 2005 ...FLASH FLOOD WARNING CONTINUES FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN CLAY COUNTIES UNTIL 945 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL HAD OCCURRED ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN. RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLOODING TO OCCUR. SOME LOCATIONS THAT HAVE EXPERIENCE FLOODING INCLUDE...PARK CITY...WHERE THE INTERSECTION OF CROSSROADS AND MELODY IS UNDER WATER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3932 9440 3913 9440 3922 9488 3934 9490 $$ NRR
000 WGUS73 KEAX 302218 CCA FFSEAX FLASH FLOOD STATEMENT...CORRECTION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 505 PM CDT THU JUN 30 2005 MOC047-165-010245- PLATTE MO-CLAY MO- 505 PM CDT THU JUN 30 2005 ...FLASH FLOOD WARNING CONTINUES FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN CLAY COUNTIES UNTIL 945 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL HAD OCCURRED ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN. RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLOODING TO OCCUR. SOME LOCATIONS THAT HAVE EXPERIENCE FLOODING INCLUDE...PARKVILLE...WHERE THE INTERSECTION OF CROSSROADS AND MELODY IS UNDER WATER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3932 9440 3913 9440 3922 9488 3934 9490 $$ NRR
000 WGUS73 KEAX 010134 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 834 PM CDT THU JUN 30 2005 MOC047-165-010144- PLATTE MO-CLAY MO- 834 PM CDT THU JUN 30 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN PLATTE AND SOUTHWESTERN CLAY COUNTIES HAS BEEN CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3932 9440 3913 9440 3922 9488 3934 9490 $$ SF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:50 AM CDT, 12 hours 48 minutes earlier.
Area forecast discussion, Jun 30, 2:50 AM CDT, 12 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT THU JUN 30 2005 .DISCUSSION... CONVECTION BECAME MORE WIDESPREAD AND INTENSE ACROSS NORTHWEST/NORTH CENTRAL MISSOURI THIS MORNING AS THE UPPER LEVEL SPEED MAXIMUM AND LOW LEVEL JET COMBINED TO OVERCOME THE FAIRLY SUBSTANTIAL 900-700 MB CAP THAT WAS IN PLACE. EARLY MORNING SURFACE OBSERVATIONS INDICATE THE COLD FRONT IS NOW STRETCHED FROM CENTRAL IOWA SOUTHWEST ACROSS THE NORTHWEST TIP OF MISSOURI...AND BACK ACROSS CENTRAL KANSAS. THE FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY...REACHING A KIRKSVILLE TO KANSAS CITY LINE BY THE NOON HOUR. EXPECT WE WILL HAVE A CONVECTIVE LULL AFTER MID MORNING...BUT WILL HAVE ANOTHER OPPORTUNITY FOR THUNDERSTORMS THIS AFTERNOON ACROSS THE SOUTHEASTERN HALF OF THE CWA (ALONG/SOUTH OF THE AFOREMENTIONED NOON-TIME FRONTAL POSITION). MAY HAVE A DIFFICULT TIME OVERCOMING A SUBSTANTIAL AMOUNT OF CONVECTIVE DEBRIS FROM THE MORNING ACTIVITY AND CAPPING INVERSION...ALTHOUGH BOTH NAM AND GFS MODELS PROG DECENT LOW LEVEL CONVERGENCE ALONG THE FRONT LATE THIS AFTERNOON AND EARLY EVENING. WILL ALSO HAVE THE ASSISTANCE FROM DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL JET STREAK. THE MAIN THREAT FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS. WITH FREEZING LEVELS AROUND 15K FEET...LARGE HAIL REMAINS A MUCH LESSER THREAT. CONVECTION SHOULD SHIFT SOUTH OF THE FORECAST AREA THIS EVENING...AND HAVE CHANCE POPS ENDING BY MIDNIGHT. HAVE GONE ON THE LOWER END OF GUIDANCE AGAIN FOR HIGH TEMPS TODAY...ESPECIALLY TAKING INTO CONSIDERATION THE RESIDUAL CLOUD COVER. IT WILL STILL BE AN UNSEASONABLY WARM DAY SOUTH OF THE FRONT...WHERE ANTICIPATE TEMPERATURES TO WARM INTO THE LOW TO MID 90S. TEMPERATURES SHOULD RETREAT BACK TO NEAR OR SLIGHTLY BELOW NORMAL READINGS ON FRIDAY IN THE WAKE OF THE FRONT...ALTHOUGH ZONAL FLOW WILL QUICKLY BECOME ESTABLISHED OVER THE WEEKEND...ENDING THE BRIEF HIATUS FROM 90 DEGREE READINGS. THE MEDIUM RANGE MODELS ARE STILL FORECASTING A STRONGER SHORTWAVE TO TRACK ACROSS SOUTHERN CANADA LATE IN THE WEEKEND...AND PUSH A SURFACE FRONT ACROSS THE NORTHERN PLAINS. THE GFS PROGS A CONVECTIVE COMPLEX TO REACH NORTHERN MISSOURI EARLY ON INDEPENDENCE DAY MORNING. HOWEVER...DUE TO LACK OF CONFIDENCE REGARDING THIS FEATURE AND THE SOUTHWARD PENETRATION OF THE FRONT...WILL ONLY MAINTAIN 20 POPS AT THIS POINT. SCHMIT & .PREV DISCUSSION... 420 PM CDT WED... CONVECTIVE CLOUD DEBRIS HELD TEMPERATURES DOWN ACROSS NORTHERN PART OF CWA THIS AFTERNOON...THOUGH MOST LOCATIONS MADE IT INTO LOWER 90S. TEMPERATURES ON TRACK ACROSS SOUTHERN SECTIONS WHERE A FEW LOCATIONS REACHED UPPER 90S. MOIST AXIS TRANSLATING EAST...BUT STILL ENOUGH LOW LEVEL HUMIDITY TO KEEP OVERNIGHT TEMPERATURES ON THE MUGGY SIDE. BOOSTED OVERNIGHT MINIMUMS A COUPLE DEGREES ALONG AND SOUTH OF THE MISSOURI RIVER...AS AIRMASS WILL NOT MODIFY THAT MUCH OVERNIGHT. SHORT TERM MODELS CONSISTENT ON DRIVING SURFACE COLD FRONT INTO NORTHWEST PART OF CWA LATE TONIGHT AND THROUGH THE REST OF CWA ON THURSDAY. SUBSTANTIAL CAP AT 850 MB PER 18 UTC OAX SOUNDING IS GOING TO BE DIFFICULT TO OVERCOME DURING THE DAYLIGHT HOURS. BETTER CHANCE OF CONVECTIVE DEVELOPMENT LATE TONIGHT AS THERMAL RIDGE AT 700 TRANSLATES EAST AND SOUTH DUE TO APPROACHING NORTHERN STREAM SHORTWAVE. LLJ WILL HELP ENHANCE CONVERGENCE ALONG EDGE OF CAP ACROSS NE/NC KS AND BELIEVE CONVECTION WILL FIRE PER NAM/WS NAM SOLUTION. ADJUSTED TIMING OF CONVECTION TO AFFECT NW MO BY 06-08 UTC...AND THE I-70 CORRIDOR BY 09-10 UTC. FRONT/OUTFLOW BOUNDARY WILL LINGER ACROSS SOUTHERN METRO...OR ALONG US 50 CORRIDOR ON THURSDAY AFTERNOON. A SLIGHTLY BETTER CHANCE OF DIURNAL CONVECTION TOMORROW SINCE 700 TEMPERATURES WILL BE A LITTLE COOLER. FRONT WILL MOVE SOUTH OF CWA BY 00 UTC BRINGING MUCH ANTICIPATED COOLDOWN FOR END OF WEEK. SF A WELCOME RESPITE FROM THE HOT AND HUMID CONDITIONS WILL COME ON FRIDAY. HIGH PRESSURE WILL START TO BUILD ACROSS THE REGION AGAIN...INITIALLY DRAWING COOLER AND DRIER AIR SOUTH ON NORTHERLY WINDS. THE COOLER TEMPERATURES WILL HAVE A BRIEF STAY BEFORE A WARMUP REINITIATES THROUGH THE WEEKEND WITH THE RETURN OF SOUTHERLY WINDS. BY SUNDAY NIGHT INTO MONDAY...THE MEDIUM RANGE MODELS BRING A COLD FRONT SOUTH TOWARD THE AREA. QUESTION REMAINS WHETHER OR NOT THE FRONT WILL MAKE IT FAR ENOUGH SOUTH TO BRING PRECIPITATION TO THE FORECAST AREA BEFORE STALLING OUT. HAVE KEPT THE GOING SLIGHT CHANCES FOR PRECIPITATION ACROSS NORTHERN MISSOURI/NORTHEAST KANSAS SUNDAY THROUGH MONDAY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE
Hazardous weather outlook, Jun 30, 1:05 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT THU JUN 30 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 105 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SURFACE COLD FRONT AND NUMEROUS OUTFLOW BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. A SLIGHT LULL IN THUNDERSTORM ACTIVITY IS EXPECTED MID-AFTERNOON...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AND SOUTH OF THE MISSOURI RIVER BY LATE AFTERNOON AND WILL CONTINUE THROUGH THE EVENING HOURS. PERSISTENT CLOUD COVER WILL INHIBIT ATMOSPHERIC DESTABILIZATION ALONG THE MISSOURI RIVER VALLEY AND AREAS NORTH. HOWEVER...LESS CLOUD COVER ALONG AND SOUTH OF A LINE FROM PAOLA KANSAS THROUGH WARRENSBURG TO SEDALIA WILL ALLOW FOR ADEQUATE HEATING AND INCREASING INSTABILITY TO OCCUR. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS...AS WELL AS ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO NORTHERN MISSOURI MONDAY... BRINGING A CHANCE OF THUNDERSTORMS TO AREAS ALONG AND NORTH OF INTERSTATE 70 SUNDAY NIGHT THROUGH MONDAY NIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. SF
In the hours before
Special weather statement, Jun 30, 11:19 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1119 AM CDT THU JUN 30 2005 MOZ037-038-044-301715- JACKSON-JOHNSON-LAFAYETTE- 1119 AM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JACKSON...NORTHWESTERN JOHNSON AND WESTERN LAFAYETTE COUNTIES... AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAIN VALLEY...OR 21 MILES EAST OF KANSAS CITY...MOVING EAST AT 35 MPH. THIS STORM WILL BE... NEAR ODESSA BY 1130 AM CDT. 5 MILES SOUTH OF MAYVIEW BY 1135 AM CDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM ALONG WITH TORRENTIAL RAINFALL. SF
Special weather statement, Jun 30, 1:40 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 140 PM CDT THU JUN 30 2005 KSZ025-057-060-103>105-MOZ028>030-037>038-043>044-053>054-010200- ATCHISON KS-JOHNSON KS-LEAVENWORTH KS-LINN KS- MIAMI KS-WYANDOTTE KS-BATES MO-CASS MO-CLAY MO- HENRY MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-PLATTE MO- RAY MO- 140 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 563 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL KANSAS JOHNSON LINN MIAMI IN NORTHEAST KANSAS ATCHISON LEAVENWORTH WYANDOTTE IN MISSOURI THIS WATCH INCLUDES 9 COUNTIES IN WEST CENTRAL MISSOURI BATES CASS CLAY HENRY JACKSON JOHNSON LAFAYETTE PLATTE RAY THIS INCLUDES THE CITIES OF...ATCHISON...BUTLER...CLINTON... CONCORDIA...EXCELSIOR SPRINGS...HARRISONVILLE...INDEPENDENCE... KANSAS CITY...KANSAS CITY...LEAVENWORTH...LEXINGTON...LIBERTY... MOUND CITY...OLATHE...OVERLAND PARK...PAOLA...PARKVILLE... PLATTE CITY...RICHMOND...WARRENSBURG AND WINDSOR. STOFLET
Special weather statement, Jun 30, 2:29 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 229 PM CDT THU JUN 30 2005 KSZ104-105-MOZ028-029-037-038-043-044-302030- CASS-CLAY-JACKSON-JOHNSON-LAFAYETTE-PLATTE-WYANDOTTE- 229 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR CASS...EASTERN JOHNSON...JACKSON... NORTHWESTERN JOHNSON...SOUTHEASTERN PLATTE...SOUTHERN CLAY...SOUTHERN LAFAYETTE AND WYANDOTTE COUNTIES... AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KANSAS CITY KS...OR 7 MILES WEST OF KANSAS CITY...MOVING SOUTHEAST AT 40 MPH. THIS STORM WILL BE... NEAR PRAIRIE VILLAGE BY 235 PM CDT. NEAR GRANDVIEW BY 240 PM CDT. NEAR RAYMORE BY 245 PM CDT. NEAR GREENWOOD BY 250 PM CDT. NEAR PLEASANT HILL BY 255 PM CDT. 5 MILES NORTHEAST OF HARRISONVILLE BY 300 PM CDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM ALONG WITH...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SF
Special weather statement, Jun 30, 3:17 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 317 PM CDT THU JUN 30 2005 MOZ030-031-038-039-044-045-302115- CARROLL-JOHNSON-LAFAYETTE-PETTIS-RAY-SALINE- 317 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE...NORTHEASTERN JOHNSON... NORTHWESTERN PETTIS...SOUTHEASTERN RAY...SOUTHWESTERN CARROLL AND WESTERN SALINE COUNTIES... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS JUST SOUTHEAST OF MAYVIEW...OR 16 MILES NORTH OF WARRENSBURG...MOVING EAST AT AROUND 50 MPH. PEOPLE IN CARROLL...JOHNSON...LAFAYETTE...PETTIS...RAY AND SALINE COUNTIES...INCLUDING THE CITIES OF CONCORDIA...SWEET SPRINGS AND HOUSTONIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Special weather statement, Jun 30, 3:23 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 323 PM CDT THU JUN 30 2005 KSZ103-104-MOZ028-029-037-302130- CLAY-JACKSON-LEAVENWORTH-PLATTE-WYANDOTTE- 323 PM CDT THU JUN 30 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LEAVENWORTH...NORTHWESTERN JACKSON...SOUTHEASTERN PLATTE...SOUTHERN CLAY AND WYANDOTTE COUNTIES... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASEHOR...OR 20 MILES WEST OF KANSAS CITY... MOVING EAST AT 20 MPH. PEOPLE IN CLAY...JACKSON...LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF BASEHOR...KANSAS CITY KS... PARKVILLE...RIVERSIDE...NORTH KANSAS CITY...GLADSTONE...KANSAS CITY AND AVONDALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Jun 30, 5:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 34 min |
| Jun 30, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Jun 30, 6:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 35 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.